MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 72077-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Abbott diabetes care (adc) received a medwatch report which reported the following information: a customer reported their ¿iphone was not compatible with the libre 3 reader app.The incompatibility was caused by the ios version on my phone, my phone had a current version of ios, and the libre 3 reader app was only compatible through several earlier ios versions.¿ no third-party treatment or patient consequences were reported.Adc customer service attempted to contact the customer 3 times to gain additional details regarding this event; however, all follow up attempts were unsuccessful.Based on the information provided, there was no report of serious injury associated with this event.
 
Additional Manufacturer Narrative
This complaint was received via user report and has been reported to fda.Extended investigation is pending at this time.A follow up will be submitted once all investigation activities are completed or additional information is obtained.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Additional Manufacturer Narrative
The customer reported for incompatible ios.Attempt to identify the customer's reported configurations and the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of information regarding the operating system and app versions, it restricts the ability to identify potential causes of the customer's reported issue.Therefore, the issue is not confirmed.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description

Brand Name
FREESTYLE LIBRE 3
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key20800546
Report Number2954323-2024-46790
Device Sequence Number15161738
Product Code QLG
UDI-Device Identifier00357599817008
UDI-Public00357599817008
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72077-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite